Thread: big problem..
View Single Post
Old 11-09-2017, 09:33 AM  
RubyRae
Grand Member
RubyRae has no updates.
 
Member Since: Apr 2017
Location: USA
Posts: 857
455 hugs
given
Default Re: big problem..

elevatedsoul,

My son is on effexor and his withdrawals begin after missing his first dose,so I can't imagine the shape he would be in if he didn't take it for 5 days.

What you have written here sounds like a combination of withdrawals and then the meth,etc that you did,it sounds nothing like DID or even dissociation to me(I'm no doctor though).Becoming "psychotic",eyes darting back and forth,etc is why I say that,those aren't really symptoms of DID or dissociation but they can be symptoms of withdrawal or being really messed up on drugs.

I don't think you should worry about what anyone thought of you.I'm sure they were just thinking "lol,man he was really wasted" I'm sure there's probably been times you have laughed about someone who,at a party,gathering,whatever,was super wasted and acted bizarre.I know I have.And if they did take pictures and laugh,well that's usually what people that are partying together do,especially when there's always that one person in a group that gets overly wasted.

Don't beat yourself up over it.Just be careful,take your meds and stay away from hard drugs so it doesn't happen again.
RubyRae is offline   Reply With Quote
"Thanks for this!" says: